Indian Journal of Medical and Paediatric Oncology

CASE REPORT
Year
: 2017  |  Volume : 38  |  Issue : 3  |  Page : 380--382

Uncommon adverse effects of commonly used chemotherapeutic agents in medical oncology practice: A series of two cases of hand-foot syndrome


Waseem Dar, Mir Hussain, Sheikh Aijaz Aziz, Gul Mohammad, Burhan Wani, Muzamil Latief 
 Department of Medical Oncology, Sher-I-Kashmir Institute of Medical Sciences, Srinagar, Jammu and Kashmir, India

Correspondence Address:
Waseem Dar
Department of Medical Oncology, Sher-I-Kashmir Institute of Medical Sciences, Srinagar - 190 011, Jammu and Kashmir
India

Chemotherapy has an increasing potential for cure and palliation of most forms of cancer in different stages. However, its use is associated with a multitude of side effects some very common and few very rare. We present two patients of metastatic nonsmall lung cancer who had severe forms of hand-foot syndrome with two different classes of antineoplastic drugs and have to discontinue chemotherapy.


How to cite this article:
Dar W, Hussain M, Aziz SA, Mohammad G, Wani B, Latief M. Uncommon adverse effects of commonly used chemotherapeutic agents in medical oncology practice: A series of two cases of hand-foot syndrome.Indian J Med Paediatr Oncol 2017;38:380-382


How to cite this URL:
Dar W, Hussain M, Aziz SA, Mohammad G, Wani B, Latief M. Uncommon adverse effects of commonly used chemotherapeutic agents in medical oncology practice: A series of two cases of hand-foot syndrome. Indian J Med Paediatr Oncol [serial online] 2017 [cited 2019 Sep 18 ];38:380-382
Available from: http://www.ijmpo.org/article.asp?issn=0971-5851;year=2017;volume=38;issue=3;spage=380;epage=382;aulast=Dar;type=0